Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, Epiciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Optimal Paths on the Space-Time SINR Random Graph

Abstract : We analyze a class of Signal-to-Interference-and-Noise-Ratio (SINR) random graphs. These random graphs arise in the modeling packet transmissions in wireless networks. In contrast to previous studies on the SINR graphs, we consider both a space and a time dimension. The spatial aspect originates from the random locations of the network nodes in the Euclidean plane. The time aspect stems from the random transmission policy followed by each network node and from the time variations of the wireless channel characteristics. The combination of these random space and time aspects leads to fluctuations of the SINR experienced by the wireless channels, which in turn determine the progression of packets in space and time in such a network. This paper studies optimal paths in such wireless networks in terms of first passage percolation on this random graph. We establish both "positive" and "negative" results on the associated time constant. The latter determines the asymptotics of the minimum delay required by a packet to progress from a source node to a destination node when the Euclidean distance between the two tends to infinity. The main negative result states that this time constant is infinite on the random graph associated with a Poisson point process under natural assumptions on the wireless channels. The main positive result states that when adding a periodic node infrastructure of arbitrarily small intensity to the Poisson point process, the time constant is positive and finite.
Complete list of metadata
Contributor : Bartlomiej Blaszczyszyn Connect in order to contact the contributor
Submitted on : Friday, November 20, 2009 - 11:42:23 AM
Last modification on : Thursday, March 17, 2022 - 10:08:29 AM

Links full text




François Baccelli, Bartlomiej Blaszczyszyn, Mir Omid Haji Mirsadeghi. Optimal Paths on the Space-Time SINR Random Graph. Advances in Applied Probability, Applied Probability Trust, 2011, 43 (1), pp.131-150. ⟨10.1239/aap/1300198516⟩. ⟨inria-00433825⟩



Record views